# SDR USAA2011101200009

- Difficulty date: October 11, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- Aircraft time: 58,302 hours, 38,677 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 3A0590003011
- Part serial: 5066
- Condition: Broken
- Location: Cockpit
- Part time: 70,777 hours, 47,904 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE CAPTAIN'S SEAT BROKE DURING CLIMB.  THE RIGHT SIDE WILL NOT STAY IN DETENT.  MAINTENANCE REMOVED AND REPLACED THE CAPTAIN'S SEAT PER AMM 25-11-11.
